Alert archive / Kansas / Frost Advisories in 2009
Frost Advisory 3, NWS Dodge City, KS
NWS Dodge City, KS issued this frost advisory at Oct 9, 2009, 2:52 PM CDT for 12 counties in Kansas. It took effect at Oct 10, 2009, 5:00 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Oct 9, 2009, 2:52 PM CDT (19:52 UTC)
- In effect from
- Oct 10, 2009, 5:00 AM CDT
- Expired
- Oct 10, 2009, 4:51 AM CDT
- In force
- Issued by
- NWS Dodge City, KS
Counties Edwards County, KS, Finney County, KS, Ford County, KS, Grant County, KS, Gray County, KS, Haskell County, KS, Hodgeman County, KS, Morton County, KS, Pawnee County, KS, Stafford County, KS, Stanton County, KS, Stevens County, KS
The radar
The Dodge City radar (KDDC), 42 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 7.9 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 600 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- -82 m²/s²
- 0-3 km storm-relative helicity
- -31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KDDC 091952 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 252 PM CDT FRI OCT 9 2009 ...COLDER AIR WILL INVADE THE AREA FROM THE NORTHWEST TONIGHT AND SATURDAY NIGHT... .AS A HIGH PRESSURE OVER KANSAS SINKS SOUTHEASTWARD TONIGHT, A STRONG COLD FRONT WILL PLUNGE SOUTH FROM COLORADO AND NEBRASKA. WINDS WILL BE LIGHT DURING THE OVERNIGHT PERIODS, INCREASING BRIEFLY AFTER THE FRONT PASSES. THIS WILL ALLOW FOR A HARD FREEZE TONIGHT NORTHWEST OF A SYRACUSE TO WAKEENEY LINE, WITH AREAS OF FROST DEVELOPING TOWARD MORNING NORTHWEST OF A HUGOTON TO SAINT JOHN LINE. THEN ON SATURDAY NIGHT, EVEN COLDER AIR WILL FILTER IN EARLY IN THE NIGHT, SPREADING THE HARD FREEZE TO AN AREA NORTHWEST OF A LINE FROM MEADE TO SAINT JOHN. KSZ031-045-046-100600- /O.NEW.KDDC.FZ.W.0003.091011T0400Z-091011T1600Z/ /O.EXB.KDDC.FZ.W.0002.091010T1000Z-091010T1500Z/ ELLIS-NESS-RUSH- INCLUDING THE CITIES OF...HAYS...ELLIS...NESS CITY...LA CROSSE... RUSH CENTER 252 PM CDT FRI OCT 9 2009 ...FREEZE WARNING IN EFFECT FROM 5 AM TO 10 AM CDT SATURDAY... ...FREEZE WARNING IN EFFECT FROM 11 PM SATURDAY TO 11 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 5 AM TO 10 AM CDT SATURDAY. A FREEZE WARNING HAS ALSO BEEN ISSUED FROM 11 PM SATURDAY TO 11 AM CDT SUNDAY. TEMPERATURES WILL DIP INTO THE 26 TO 28 DEGREE RANGE AROUND 5 AM CDT, AND LINGER THERE THROUGH 10 AM CDT SATURDAY. THIS WILL RESULT IN A HARD FREEZE FOR MANY LOCATIONS. ALSO, AND EVEN HARDER FREEZE WILL OCCUR SATURDAY NIGHT WHEN TEMPERATURES FALL BELOW 28 DEGREES BY 10 PM CDT, AND DROP INTO THE 23 TO 26 DEGREE RANGE BY SUNRISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. TAKE CARE NOW TO PROTECT ANY SENSITIVE VEGETATION...AND PREPARE YOUR OUTDOOR PETS FOR THE COLD. && $$ KSZ030-043-044-061-062-100600- /O.NEW.KDDC.FZ.W.0003.091011T0400Z-091011T1600Z/ /O.EXT.KDDC.FZ.W.0002.091010T1000Z-091010T1500Z/ TREGO-SCOTT-LANE-HAMILTON-KEARNY- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... SCOTT CITY...DIGHTON...SYRACUSE...LAKIN...DEERFIELD 252 PM CDT FRI OCT 9 2009 /152 PM MDT FRI OCT 9 2009/ ...FREEZE WARNING NOW IN EFFECT FROM 5 AM CDT /4 AM MDT/ TO 10 AM CDT /9 AM MDT/ SATURDAY... ...FREEZE WARNING IN EFFECT FROM 11 PM CDT /10 PM MDT/ SATURDAY TO 11 AM CDT /10 AM MDT/ SUNDAY... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 11 PM CDT /10 PM MDT/ SATURDAY TO 11 AM CDT /10 AM MDT/ SUNDAY. THE FREEZE WARNING IS NOW IN EFFECT FROM 5 AM CDT /4 AM MDT/ TO 10 AM CDT /9 AM MDT/ SATURDAY. AS TEMPERATURES FALL TO BELOW FREEZING BY MORNING...A HARD FREEZE IS POSSIBLE FOR A COUPLE OF HOURS AROUND DAY BREAK SATURDAY MORNING. SATURDAY NIGHT WILL BE EVEN COLDER A HARD FREEZE IS AGAIN POSSIBLE WITH TEMPERATURES FALLING TO THE 27 TO 29 DEGREE RANGE BY SHORTLY AFTER MIDNIGHT. THESE FREEZING TEMPERATURES WILL LINGER THROUGH 9 AM CDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. TAKE CARE NOW TO PROTECT ANY SENSITIVE VEGETATION...AND PREPARE YOUR OUTDOOR PETS FOR THE COLD. && $$ KSZ063>066-074>079-084-085-100600- /O.NEW.KDDC.FR.Y.0003.091010T1000Z-091010T1400Z/ /O.NEW.KDDC.FZ.A.0001.091011T0500Z-091011T1500Z/ FINNEY-HODGEMAN-PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD- EDWARDS-MORTON-STEVENS- INCLUDING THE CITIES OF...GARDEN CITY...KALVESTA...JETMORE... HANSTON...LARNED...BURDETT...ST. JOHN...STAFFORD...HUDSON... JOHNSON CITY...ULYSSES...SUBLETTE...SATANTA...CIMARRON... MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS...ELKHART... RICHFIELD...HUGOTON...MOSCOW 252 PM CDT FRI OCT 9 2009 ...FROST ADVISORY IN EFFECT FROM 5 AM TO 9 AM CDT SATURDAY... ...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 9 AM CDT SATURDAY. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. AS TEMPERATURES FALL TO NEAR FREEZING BY MORNING AND RESIDUAL MOISTURE IN THE SURFACE FREEZES, AREAS OF FROST WILL OCCUR WITHIN A FEW HOURS PRIOR TO AND AFTER SUNRISE. SATURDAY NIGHT WILL BE EVEN COLDER A HARD FREEZE IS POSSIBLE WITH TEMPERATURES FALLING TO THE 27 TO 29 DEGREE RANGE BY SHORTLY AFTER MIDNIGHT. THESE FREEZING TEMPERATURES WILL LINGER THROUGH 9 AM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ KSZ086-087-100600- /O.NEW.KDDC.FZ.A.0001.091011T0500Z-091011T1500Z/ SEWARD-MEADE- INCLUDING THE CITIES OF...LIBERAL...KISMET...MEADE...FOWLER 252 PM CDT FRI OCT 9 2009 ...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. TEMPERATURES WILL FALL TO LESS THAN 28 DEGREES BY 5 AM CDT SATURDAY NIGHT. THIS WILL LIKELY CAUSE A HARD FREEZE OVER MUCH OF THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ 12
3 follow-up statements
000 WWUS73 KDDC 092020 CCA NPWDDC URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE DODGE CITY KS 315 PM CDT FRI OCT 9 2009 ...COLDER AIR WILL INVADE THE AREA FROM THE NORTHWEST TONIGHT AND SATURDAY NIGHT... .AS A HIGH PRESSURE OVER KANSAS SINKS SOUTHEASTWARD TONIGHT, A STRONG COLD FRONT WILL PLUNGE SOUTH FROM COLORADO AND NEBRASKA. WINDS WILL BE LIGHT DURING THE OVERNIGHT PERIODS, INCREASING BRIEFLY AFTER THE FRONT PASSES. THIS WILL ALLOW FOR A HARD FREEZE TONIGHT NORTHWEST OF A SYRACUSE TO WAKEENEY LINE, WITH AREAS OF FROST DEVELOPING TOWARD MORNING NORTHWEST OF A HUGOTON TO SAINT JOHN LINE. THEN ON SATURDAY NIGHT AND INTO SUNDAY MORNING, EVEN COLDER AIR WILL FILTER IN EARLY IN THE NIGHT, SPREADING THE HARD FREEZE TO AN AREA NORTHWEST OF A LINE FROM MEADE TO SAINT JOHN. KSZ031-045-046-100630- /O.COR.KDDC.FZ.W.0003.091011T0400Z-091011T1600Z/ /O.COR.KDDC.FZ.W.0002.091010T1000Z-091010T1500Z/ ELLIS-NESS-RUSH- INCLUDING THE CITIES OF...HAYS...ELLIS...NESS CITY...LA CROSSE... RUSH CENTER 315 PM CDT FRI OCT 9 2009 ...FREEZE WARNING IN EFFECT FROM 5 AM TO 10 AM CDT SATURDAY... ...FREEZE WARNING IN EFFECT FROM 11 PM SATURDAY TO 11 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 5 AM TO 10 AM CDT SATURDAY. A FREEZE WARNING HAS ALSO BEEN ISSUED FROM 11 PM SATURDAY TO 11 AM CDT SUNDAY. TEMPERATURES WILL DIP INTO THE 26 TO 28 DEGREE RANGE AROUND 5 AM CDT SATURDAY MORNING, AND LINGER THERE THROUGH 10 AM CDT SATURDAY. THIS WILL RESULT IN A HARD FREEZE FOR MANY LOCATIONS. ALSO, AND EVEN HARDER FREEZE WILL OCCUR SATURDAY NIGHT WHEN TEMPERATURES FALL BELOW 28 DEGREES BY 10 PM CDT SATURDAY NIGHT, AND DROP INTO THE 23 TO 26 DEGREE RANGE BY SUNRISE SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. TAKE CARE NOW TO PROTECT ANY SENSITIVE VEGETATION...AND PREPARE YOUR OUTDOOR PETS FOR THE COLD. && $$ KSZ030-043-044-061-062-100630- /O.COR.KDDC.FZ.W.0003.091011T0400Z-091011T1600Z/ /O.COR.KDDC.FZ.W.0002.091010T1000Z-091010T1500Z/ TREGO-SCOTT-LANE-HAMILTON-KEARNY- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... SCOTT CITY...DIGHTON...SYRACUSE...LAKIN...DEERFIELD 315 PM CDT FRI OCT 9 2009 /215 PM MDT FRI OCT 9 2009/ ...FREEZE WARNING NOW IN EFFECT FROM 5 AM CDT /4 AM MDT/ TO 10 AM CDT /9 AM MDT/ SATURDAY... ...FREEZE WARNING IN EFFECT FROM 11 PM CDT /10 PM MDT/ SATURDAY TO 11 AM CDT /10 AM MDT/ SUNDAY... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 11 PM CDT /10 PM MDT/ SATURDAY TO 11 AM CDT /10 AM MDT/ SUNDAY. THE FREEZE WARNING IS NOW IN EFFECT FROM 5 AM CDT /4 AM MDT/ TO 10 AM CDT /9 AM MDT/ SATURDAY. AS TEMPERATURES FALL TO BELOW FREEZING BY MORNING...A HARD FREEZE IS POSSIBLE FOR A COUPLE OF HOURS AROUND DAY BREAK SATURDAY MORNING. SATURDAY NIGHT WILL BE EVEN COLDER AND A HARD FREEZE IS AGAIN POSSIBLE WITH TEMPERATURES FALLING TO THE 27 TO 29 DEGREE RANGE BY SHORTLY AFTER MIDNIGHT. THESE FREEZING TEMPERATURES WILL LINGER THROUGH 9 AM CDT SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. TAKE CARE NOW TO PROTECT ANY SENSITIVE VEGETATION...AND PREPARE YOUR OUTDOOR PETS FOR THE COLD. && $$ KSZ063>066-074>079-084-085-100630- /O.COR.KDDC.FR.Y.0003.091010T1000Z-091010T1400Z/ /O.COR.KDDC.FZ.A.0001.091011T0500Z-091011T1500Z/ FINNEY-HODGEMAN-PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD- EDWARDS-MORTON-STEVENS- INCLUDING THE CITIES OF...GARDEN CITY...KALVESTA...JETMORE... HANSTON...LARNED...BURDETT...ST. JOHN...STAFFORD...HUDSON... JOHNSON CITY...ULYSSES...SUBLETTE...SATANTA...CIMARRON... MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS...ELKHART... RICHFIELD...HUGOTON...MOSCOW 315 PM CDT FRI OCT 9 2009 ...FROST ADVISORY IN EFFECT FROM 5 AM TO 9 AM CDT SATURDAY... ...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 9 AM CDT SATURDAY. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. AS TEMPERATURES FALL TO NEAR FREEZING BY SATURDAY MORNING AND RESIDUAL MOISTURE IN THE SURFACE FREEZES, AREAS OF FROST WILL OCCUR WITHIN A FEW HOURS PRIOR TO AND AFTER SUNRISE SATURDAY. SATURDAY NIGHT WILL BE EVEN COLDER WITH A HARD FREEZE POSSIBLE AS TEMPERATURES FALL INTO THE 27 TO 29 DEGREE RANGE BY SHORTLY AFTER MIDNIGHT. THESE FREEZING TEMPERATURES WILL LINGER THROUGH 9 AM CDT SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ KSZ086-087-100630- /O.COR.KDDC.FZ.A.0001.091011T0500Z-091011T1500Z/ SEWARD-MEADE- INCLUDING THE CITIES OF...LIBERAL...KISMET...MEADE...FOWLER 315 PM CDT FRI OCT 9 2009 ...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. TEMPERATURES WILL FALL TO LESS THAN 28 DEGREES BY 5 AM CDT SUNDAY MORNING. THIS WILL LIKELY CAUSE A HARD FREEZE OVER MUCH OF THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ 12
000 WWUS73 KDDC 100333 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 1033 PM CDT FRI OCT 9 2009 ...COLDER AIR WILL INVADE THE AREA FROM THE NORTH THIS WEEKEND... .LIGHT WINDS AND CLEAR SKIES WILL HELP TEMPERATURES FALL INTO THE UPPER 20S TO LOW 30S OVER MUCH OF WEST CENTRAL AND SOUTHWEST KANSAS TONIGHT. AREAS ALONG AND NORTH OF A SYRACUSE TO WAKEENEY LINE COULD SEE A HARD FREEZE AS TEMPERATURES FALL TO AROUND 28 DEGREES LATE TONIGHT. FARTHER SOUTH...WIDESPREAD FROST IS EXPECTED TO DEVELOP ALONG AND NORTH OF A LINE FROM ELKHART AND HUGOTON TO DODGE CITY AND ST JOHN. PATCHY FROST COULD BE POSSIBLE FROM MEADE TO PRATT AND MEDICINE LODGE. A STRONG COLD FRONT WILL PLUNGE SOUTH ACROSS WESTERN KANSAS LATE TONIGHT AND EARLY SATURDAY MORNING. TEMPERATURES WILL REMAIN STEADY OR ONLY RISE A FEW DEGREES DURING THE MORNING BEFORE THE FRONT PASSES. AREAS OF FREEZING DRIZZLE ARE EXPECTED TO DEVELOP BEHIND THE FRONT. GROUND TEMPERATURES SHOULD BE WARM ENOUGH TO KEEP ANY SIGNIFICANT FREEZING DRIZZLE ACCUMULATIONS FROM OCCURRING ON ROADWAYS. ON SATURDAY NIGHT AND INTO SUNDAY MORNING...TEMPERATURES ARE EXPECTED TO FALL INTO THE MID AND UPPER 20S WITH HARD FREEZE CONDITIONS POSSIBLE NORTH OF A MEADE TO ST JOHN LINE. KSZ030-031-043>046-061-062-101245- /O.CON.KDDC.FZ.W.0002.091010T1000Z-091010T1500Z/ /O.CON.KDDC.FZ.W.0003.091011T0400Z-091011T1600Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD 1033 PM CDT FRI OCT 9 2009 /933 PM MDT FRI OCT 9 2009/ ...FREEZE WARNING REMAINS IN EFFECT FROM 5 AM CDT /4 AM MDT/ TO 10 AM CDT /9 AM MDT/ SATURDAY... ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM CDT /10 PM MDT/ SATURDAY TO 11 AM CDT /10 AM MDT/ SUNDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 5 AM CDT /4 AM MDT/ TO 10 AM CDT /9 AM MDT/ SATURDAY. A FREEZE WARNING REMAINS IN EFFECT FROM 11 PM CDT /10 PM MDT/ SATURDAY TO 11 AM CDT /10 AM MDT/ SUNDAY. TEMPERATURES WILL DIP INTO THE 26 TO 28 DEGREE RANGE AROUND 5 AM CDT SATURDAY MORNING... AND LINGER THERE THROUGH 10 AM CDT SATURDAY. THIS WILL RESULT IN A HARD FREEZE FOR MANY LOCATIONS. ALSO... AND EVEN HARDER FREEZE WILL OCCUR SATURDAY NIGHT WHEN TEMPERATURES FALL BELOW 28 DEGREES BY 10 PM CDT SATURDAY NIGHT... AND DROP INTO THE 23 TO 26 DEGREE RANGE BY SUNRISE SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. TAKE CARE NOW TO PROTECT ANY SENSITIVE VEGETATION...AND PREPARE YOUR OUTDOOR PETS FOR THE COLD. && $$ KSZ063>066-074>079-084-085-101245- /O.CON.KDDC.FR.Y.0003.091010T1000Z-091010T1400Z/ /O.CON.KDDC.FZ.A.0001.091011T0500Z-091011T1500Z/ FINNEY-HODGEMAN-PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD- EDWARDS-MORTON-STEVENS- INCLUDING THE CITIES OF...GARDEN CITY...KALVESTA...JETMORE... HANSTON...LARNED...BURDETT...ST. JOHN...STAFFORD...HUDSON... JOHNSON CITY...ULYSSES...SUBLETTE...SATANTA...CIMARRON... MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS...ELKHART... RICHFIELD...HUGOTON...MOSCOW 1033 PM CDT FRI OCT 9 2009 ...FROST ADVISORY REMAINS IN EFFECT FROM 5 AM TO 9 AM CDT SATURDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... A FROST ADVISORY REMAINS IN EFFECT FROM 5 AM TO 9 AM CDT SATURDAY. A FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. AS TEMPERATURES FALL TO NEAR FREEZING BY SATURDAY MORNING AND RESIDUAL MOISTURE IN THE SURFACE FREEZES... AREAS OF FROST WILL OCCUR WITHIN A FEW HOURS PRIOR TO AND AFTER SUNRISE SATURDAY. SATURDAY NIGHT WILL BE EVEN COLDER WITH A HARD FREEZE POSSIBLE AS TEMPERATURES FALL INTO THE 27 TO 29 DEGREE RANGE BY SHORTLY AFTER MIDNIGHT. THESE FREEZING TEMPERATURES WILL LINGER THROUGH 9 AM CDT SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ KSZ086-087-101245- /O.CON.KDDC.FZ.A.0001.091011T0500Z-091011T1500Z/ SEWARD-MEADE- INCLUDING THE CITIES OF...LIBERAL...KISMET...MEADE...FOWLER 1033 PM CDT FRI OCT 9 2009 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... A FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. TEMPERATURES WILL FALL TO LESS THAN 28 DEGREES BY 5 AM CDT SUNDAY MORNING. THIS WILL LIKELY CAUSE A HARD FREEZE OVER MUCH OF THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
000 WWUS73 KDDC 100951 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 451 AM CDT SAT OCT 10 2009 ...COLDER AIR WILL INVADE THE AREA FROM THE NORTH TODAY AND TONIGHT... .AN UNUSUALLY COLD ARCTIC AIRMASS FOR THIS TIME OF YEAR WILL CAUSE WIDESPREAD FREEZING TEMPERATURES EFFECTIVELY ENDING THE GROWING SEASON FOR A GOOD PORTION OF SOUTHWEST KANSAS. AS THE FRONT CONTINUES TO MOVE SOUTH TODAY...FREEZING TEMPERATURES WILL OVERSPREAD SOUTHWEST KANSAS TODAY...ESPECIALLY WEST OF A LINE FROM LIBERAL TO DODGE CITY TO LARNED. KSZ030-031-043>046-061-062-101800- /O.CAN.KDDC.FZ.W.0003.091011T0400Z-091011T1600Z/ /O.EXT.KDDC.FZ.W.0002.091010T1000Z-091010T1800Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD 451 AM CDT SAT OCT 10 2009 /351 AM MDT SAT OCT 10 2009/ ...FREEZE WARNING NOW IN EFFECT UNTIL 1 PM CDT /NOON MDT/ THIS AFTERNOON... ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS CANCELLED THE FREEZE WARNING. THE FREEZE WARNING IS NOW IN EFFECT UNTIL 1 PM CDT /NOON MDT/ THIS AFTERNOON. TEMPERATURES WILL DIP INTO THE 26 TO 28 DEGREE RANGE THIS MORNING... AND LINGER THERE THROUGH MUCH OF THE DAY SATURDAY. THIS WILL RESULT IN A HARD...KILLING FREEZE FOR MANY LOCATIONS. THE FREEZE WARNING WHICH WAS PREVIOUSLY IN EFFECT FOR LATER TONIGHT WAS CANCELLED SINCE IMMINENT FREEZING TEMPERATURES ARE ALREADY ARRIVING...OR WILL BE ARRIVING IN MANY OF THESE LOCATIONS THIS MORNING AFTER THE FRONT MOVES THROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. TAKE CARE NOW TO PROTECT ANY SENSITIVE VEGETATION...AND PREPARE YOUR OUTDOOR PETS FOR THE COLD. && $$ KSZ064>066-076>079-085-101800- /O.CAN.KDDC.FR.Y.0003.091010T1000Z-091010T1400Z/ /O.CON.KDDC.FZ.A.0001.091011T0500Z-091011T1500Z/ HODGEMAN-PAWNEE-STAFFORD-HASKELL-GRAY-FORD-EDWARDS-STEVENS- INCLUDING THE CITIES OF...JETMORE...HANSTON...LARNED...BURDETT... ST. JOHN...STAFFORD...HUDSON...SUBLETTE...SATANTA...CIMARRON... MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS...HUGOTON... MOSCOW 451 AM CDT SAT OCT 10 2009 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS CANCELLED THE FROST ADVISORY. A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING. TONIGHT WILL BE COLD WITH A HARD FREEZE POSSIBLE AS TEMPERATURES ARE EXPECTED TO FALL INTO THE 27 TO 29 DEGREE RANGE BY SHORTLY AFTER MIDNIGHT. THESE FREEZING TEMPERATURES WILL LINGER THROUGH 9 AM CDT SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ KSZ063-074-075-084-101800- /O.CAN.KDDC.FZ.A.0001.091011T0500Z-091011T1500Z/ /O.UPG.KDDC.FR.Y.0003.091010T1000Z-091010T1400Z/ /O.EXB.KDDC.FZ.W.0002.091010T1000Z-091010T1800Z/ FINNEY-STANTON-GRANT-MORTON- INCLUDING THE CITIES OF...GARDEN CITY...KALVESTA...JOHNSON CITY... ULYSSES...ELKHART...RICHFIELD 451 AM CDT SAT OCT 10 2009 ...FREEZE WARNING IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... ...FREEZE WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. THE FREEZE WATCH HAS BEEN CANCELLED. THE FROST ADVISORY IS NO LONGER IN EFFECT. TEMPERATURES WILL DIP INTO THE 26 TO 28 DEGREE RANGE THIS MORNING... AND LINGER THERE THROUGH MUCH OF THE DAY SATURDAY. THIS WILL RESULT IN A HARD...KILLING FREEZE FOR MANY LOCATIONS. THE FREEZE WARNING WHICH WAS PREVIOUSLY IN EFFECT FOR LATER TONIGHT WAS CANCELLED SINCE IMMINENT FREEZING TEMPERATURES ARE ALREADY ARRIVING...OR WILL BE ARRIVING IN MANY OF THESE LOCATIONS THIS MORNING AFTER THE FRONT MOVES THROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ KSZ086-087-101800- /O.CON.KDDC.FZ.A.0001.091011T0500Z-091011T1500Z/ SEWARD-MEADE- INCLUDING THE CITIES OF...LIBERAL...KISMET...MEADE...FOWLER 451 AM CDT SAT OCT 10 2009 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING. TEMPERATURES WILL FALL TO LESS THAN 28 DEGREES BY 5 AM CDT SUNDAY MORNING. THIS WILL LIKELY CAUSE A HARD FREEZE OVER MUCH OF THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ UMSCHEID
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this frost advisory went out at Oct 9, 2:51 PM CDT, 1 minute earlier.
Area forecast discussion, Oct 9, 2:51 PM CDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 251 PM CDT FRI OCT 9 2009 .DISCUSSION... DAYS 1-2... THIS FORECAST WILL BE COLD, WITH MIXED PRECIP TYPES, AND HEADLINE FOR FREEZE AND FROST. OVERALL, VERY FEW CHANGES WERE MADE TO THE GOING FORECAST. THE FIRST CONCERN IS THE POSSIBLE HARD FREEZE IN MY NORTHWEST AND NORTH TIER OF COUNTIES BOTH TONIGHT AND SAT NIGHT. DECIDED TO CONTINUE THE FREEZE WARNING THERE AND EXPAND IT EAST A COUPLE OF COUNTIES, AS WELL AS INTO SATURDAY NIGHT AS WELL. FARTHER TO THE SOUTHEAST ACROSS MY CENTRAL ZONES, AM ISSUING A FROST ADVISORY WITH LOWS EXPECTED NEAR OR JUST BELOW FREEZING. ALSO, I WENT AHEAD AND ISSUED A FREEZE WATCH FOR ALL BUT MY SOUTHEAST FIVE COOTIES ON SATURDAY NIGHT. THIS ARCTIC AIR MASS IS QUITE STRONG AND WILL LIKELY DRIVE COLD AIR FROM THE WYOMING AREA SOUTHEAST INTO SOUTHWESTERN KANSAS BY SATURDAY NIGHT. PRECIP TYPE WILL BE HIGHLY DEPENDENT ON THE SPEED OF THE COLD AIR. FOR NOW, INTRODUCED SMALL CHANCES FOR DRIZZLE, FIRST IN MY NORTHWEST COUNTIES AROUND 12Z SATURDAY, AND SLOWLY ADVANCED THE LIGHT PRECIP SOUTHEASTWARD, CHANGING THE NORTHERN 1/3RD OR SO TO A MIX OF LIGHT FREEZING DRIZZLE OR DRIZZLE. WILL KEEP THE PRECIP TYPE LIQUID AS LIGHT DRIZZLE AND NOT CHANGE TO A LIQUID/FREEZING DRIZZLE MIX UNTIL 16Z OR SO. BY 18Z, WILL SPLIT THE CWA WITH A SLIGHT CHANCE OF DRIZZLE OR FREEZING DRIZZLE (LIGHT) IN THE NORTHWEST HALF, AND SLIGHT CHANCE FOR LIGHT DRIZZLE IN THE SOUTHEAST HALF. IN EITHER AREA, DO NOT EXPECT OVER 0.02 INCH OF MEASURABLE LIQUID, DUE MAINLY TO THE EXTREMELY COLD NATURE OF THE AIR. TEMPERATURES WONT GO VERY FAR TOMORROW, AND WORDING SHOULD COME OUT WITH NEAR STEADY. IN HAYS, THE DIURNAL RANGE WILL BE FROM 31 TO 35F, WHILE P28 WILL RANGE FROM 36 TO 40F. SINCE SATURDAY WILL NOT WARM MUCH, AND THE ARCTIC HIGH PRESSURE WILL STILL BE MIGRATING SOUTHEASTWARD NEAR (NORTHEAST OF) OUR AREA, EXPECT A HARD FREEZE TO HIT MUCH OF THE CWA SAT NIGHT. WENT WITH A FREEZE WATCH NORTHWEST OF A MEADE TO ST JOHN LINE. TOMORROWS SHIFT CAN ADJUST AS NEEDED. SINCE SURFACE WINDS WILL SHIFT ON SUNDAY TO EAST OR SOUTHEAST, A SLIGHT UPSLOPE COMPONENT WILL PROVIDE SLIGHT LIFT OVER A COLD DOME OF SURFACE HIGH PRESSURE. WILL KEEP THE SLIGHT CHANCES FOR LIGHT DRIZZLE OR FREEZING DRIZZLE IN THE NORTH, AND JUST LIGHT DRIZZLE IN THE SOUTH. SUNDAY WILL SEE A LITTLE WARMING BUT NOT DUE TO THE SUN, BUT RATHER THE SLOW ENTRAINMENT OF WARMER AIR FROM THE SOUTHEAST. DAYS 3-7... EXTENDED FORECAST IS TURNING INTO ONE HUGE HEADACHE AS MODELS STRUGGLE TO HANDLE THE ARCTIC AIR. THE PERIOD STARTS OUT WITH ONE SHORTWAVE TROUGH MOVING FROM EASTERN MT INTO THE NORTHERN PLAINS, WHICH SHOULD HELP DEEPEN LOW PRESSURE OVER CO. THIS SHOULD SET UP STRONG SOUTHERLY FLOW OVER AT LEAST OUR EASTERN CWA. THE NAM12, GFS, AND ECMWF ARE ACTUALLY SHOWING SOME RISING TEMPS TOWARDS MONDAY MORNING. THEN ANOTHER SURGE OF COLD AIR STARTS TO MOVE DOWN DURING THE DAY ON MONDAY. COULD VERY WELL SEE NON-DIURNAL TEMPERATURES ON MONDAY, ALTHOUGH UNCERTAINTY IS STILL VERY HIGH, ESPECIALLY SINCE NO MODEL IS GOING TO HANDLE SHALLOW COLD AIR WELL. WILL TRY AND GO WITH FAIRLY STEADY TEMPS FOR NOW, AND WILL BE UPDATING AS THE SITUATION BECOMES MORE CLEAR. THE DETERMINISTIC MODELS AND ENSEMBLES HAVE SOME MODERATE CONSENSUS AS FAR AS THE UPPER FLOW, WITH ALL OF THEM HAVING A WEAK SHORTWAVE TROUGH APPROACHING THE PLAINS ON TUESDAY. WITH THE COLD AFC HIGH TO OUR NORTHEAST, THERE SHOULD ALSO BE PLENTY OF UPSLOPE AT LOW LEVELS, SO WILL INCLUDE SOME POPS FOR MONDAY NIGHT INTO TUESDAY. PRECIP TYPE IS A TOTAL CRAP SHOOT RIGHT NOW, AS THE MODELS ARE QUITE A BIT DIFFERENT AS TO HOW THEY HANDLE THE TEMPS. THE ECMWF IS VERY WARM, BRINGING 850MB READINGS ABOVE 20 C INTO OUR SOUTHWEST, WHILE THE GFS HAS 850MB TEMPS AROUND ZERO IN OUR NORTHEAST. THINK THERE COULD VERY WELL BE A LARGE TEMP RANGE OVER OUR CWA, AND THE GFS 2 M TEMPS SHOW THIS WITH TUESDAY AFTERNOON READINGS RANGING FROM UPPER 30S TO MID 50S. THE GFS MEX IS MUCH HIGHER, BUT IS PROBABLY LEANING TOO MUCH TOWARDS CLIMO. IF IT IS COLDER THAN THE 2 M TEMPS ON GFS, WHICH IS DEFINITELY A POSSIBILITY GIVEN POOR MODEL PERFORMANCE WITH COLD AIR, SOME OF THE RA IN OUR NORTH COULD BE FZRA. HOWEVER, GIVEN THAT THE MODELS ARE FLIP FLOPPING ALL OVER THE PLACE AND SURROUNDING OFFICES ARE RELUCTANT TO GO VERY COLD, WILL KEEP TEMPS A BIT WARMER FOR NOW AND CONTINUE TO KEEP PRECIP LIQUID. THE SITUATION WILL HAVE TO BE WATCHED CLOSELY AS WE HEAD INTO THE WEEKEND AND EARLY NEXT WEEK. MINOR SHORTWAVE TROUGHS CONTINUE TO MOVE THROUGH FOR WEDNESDAY AND THURSDAY, ALTHOUGH THE FLOW OVERALL STARTS TO BECOME MORE ZONAL. THINK THERE SHOULD BE SOME COLD AIR ERODING OUT FROM SOUTHWEST TO NORTHEAST, SO WILL KEEP WARMER TEMPS AROUND EHA WITH COOLER THAN CLIMO NEAR HYS. TEMP GRADIENT COULD VERY WELL BE HIGHER BUT WILL START WITH AROUND 10 F FOR NOW. THE GFS, ECMWF, AND ENSEMBLE MEANS ALL BRING A STRONGER NORTHERN BRANCH SHORTWAVE DOWN ON FRIDAY, WHICH SHOULD PUSH ANOTHER SIGNIFICANT COLD FRONT THROUGH. THIS SOLUTION IS FURTHER WEST AND COULD AGAIN TAP CANADIAN/ARCTIC AIR. STARTED LOWERING TEMPS, AND IF THE 06Z/12Z GFS VERIFIES THEY WILL HAVE TO BE LOWERED FURTHER, ASSUMING THE POSITION OF THE TROUGH DOES NOT MOVE BACK EAST AGAIN. && .AVIATION... VFR CONDITIONS ALONG WITH LIGHT AND VARIABLE WINDS SHOULD PREVAIL THROUGH THE REST OF THE AFTERNOON AND INTO THE EVENING. A STRONG COLD FRONT WILL BEGIN TO MOVE IN AFTER 09Z TONIGHT, SHIFTING WINDS TO THE NORTH AT 20 TO 30 KTS. THERE SHOULD ALSO BE SOME STRATUS BEHIND THE FRONT IN THE COLD AIR. WILL START OUT WITH MVFR AFTER THE FRONT GOES THROUGH, BUT CONDITIONS COULD DETERIORATE FURTHER DOWN TO IFR OR LOWER SATURDAY MORNING. && .PRELIMINARY POINT TEMPS/POPS... DDC 31 33 28 39 / 0 30 20 30 GCK 29 35 26 39 / 0 30 20 30 EHA 30 33 27 49 / 0 30 30 30 LBL 33 35 28 44 / 0 30 30 30 HYS 28 35 27 39 / 10 30 20 30 P28 36 40 30 43 / 0 20 20 30 && .DDC WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING FROM 5 AM CDT /4 AM MDT/ TO 10 AM CDT /9 AM MDT/ SATURDAY FOR KSZ030-031-043>046-061-062. FREEZE WARNING FROM 11 PM CDT /10 PM MDT/ SATURDAY TO 11 AM CDT /10 AM MDT/ SUNDAY FOR KSZ030-031-043>046-061-062. FROST ADVISORY FROM 5 AM TO 9 AM CDT SATURDAY FOR KSZ063>066- 074>079-084-085. FREEZE WATCH FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING FOR KSZ063>066-074>079-084>087. && FN12/26/26
Hazardous weather outlook, Oct 9, 4:46 AM CDT, 10 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 446 AM CDT FRI OCT 9 2009 KSZ030-031-043>046-061>066-074>081-084>090-101000- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 446 AM CDT FRI OCT 9 2009 /346 AM MDT FRI OCT 9 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A STRONG COLD FRONT WILL PUSH SOUTH INTO NORTHWESTERN KANSAS LATE TONIGHT AND MOVE ACROSS SOUTHWEST KANSAS BY MID DAY SATURDAY. DRIZZLE WILL BE POSSIBLE BEHIND THE FRONT ACROSS MUCH OF SOUTHWEST KANSAS DURING THE DAY SATURDAY WITH AREAS OF LIGHT FREEZING DRIZZLE POSSIBLE ACROSS EXTREME NORTH AND NORTHWESTERN PORTIONS OF THE FORECAST AREA. THE CHANCE FOR LIGHT FREEZING DRIZZLE WILL CONTINUE SATURDAY NIGHT THROUGH EARLY SUNDAY WITH AREAL COVERAGE INCREASING AS WELL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC 32
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 9, 2:52 PM CDT | Freeze Watch | DDC | Edwards, Finney, Ford, Grant, Gray, Haskell and 8 more | 24 hr |
| Oct 9, 2:52 PM CDT | Freeze Warning | DDC | Ellis, Hamilton, Kearny, Lane, Ness, Rush and 2 more | 14 hr |
Nearby
Frost Advisories in Kansas, 2009Every frost advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.